# SDR F3LA2016042300036

- Difficulty date: April 17, 2016
- Submitted: April 23, 2016
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 33,982 hours, 16,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C CHECK NON ROUTINE INSPECTION NOTED LT LATERAL SHEAR PLATE, BETWEEN FRAME 69 & 70 CRACKED.  R & R NEW SHEAR PLATE & SHEAR PLATE SUPPORT ON LT SIDE IAW SRM 51-42-11.
